Almost global stochastic stability

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

We develop a method to prove almost global stability of stochastic differential equations in the sense that almost every initial point (with respect to the Lebesgue measure) is asymptotically attracted to the origin with unit probability. The method can be viewed as a dual to Lyapunov's second method for stochastic differential equations and extends the deterministic result of [A. Rantzer, Syst. Control Lett., 42 (2001), pp. 161-168]. The result can also be used in certain cases to find stabilizing controllers for stochastic nonlinear systems using convex optimization. The main technical tool is the theory of stochastic flows of diffeomorphisms.

Original languageEnglish (US)
Pages (from-to)1297-1313
Number of pages17
JournalSIAM Journal on Control and Optimization
Volume45
Issue number4
DOIs
StatePublished - 2006

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics

Keywords

  • Nonlinear stochastic control
  • Stochastic flows
  • Stochastic stability

Fingerprint Dive into the research topics of 'Almost global stochastic stability'. Together they form a unique fingerprint.

  • Cite this